# SDR SWIA2018113045314

- Difficulty date: October 31, 2018
- Submitted: November 30, 2018
- Operation: Air carrier
- Aircraft: N928EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8006
- Aircraft time: 29,629 hours, 28,106 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE FUSELAGE SIDE AFT LANDING GOUGED. (C-CHECK) RO: 11/29/2018. REPAIRED PAX DOOR FUSELAGE SIDE HINGE REF REO 601R-53-21-3036.
